# SDR CA140102002

- Difficulty date: December 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 13,802 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Condition: Seized
- Part time: 13,782 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF CLIMBING THROUGH 500FT STRONG ODOR OF BURNED RUBBER WAS NOTICED IN THE FLIGHT DECK FOLLOWED BY A CALL FROM THE F/A`S THAT THE SAME WAS OCCURRING IN THE CABIN. F/A`S REPORTED A HAZE IN THE CABIN.  LASTED FOR ABOUT 30-40 SECS AND THEN DISSIPATED QUICKLY.  ALSO NOTICED OR HEARD A HUM IN THE NOSE WHEEL WELL AS THIS OCCURRED.  ALL PARAMETERS NORMAL DURING AND AFTER EVENT.  FILM 21-00, TASK 806 C/O FOUND LT ACM SEIZED.  ACM REPLACED IAW AMM 21-54-04, LEAK CHECK/FUNCTION CHECKS C/O WITH NO FAULTS FOUND.
